# SDR 9JLA2021120831654

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N1PK
- Make and model: Gulstm 200
- Aircraft serial: 250
- Aircraft time: 1,349 hours, 641 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Control
- Part number: 9903333488
- Part serial: 10090060427
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THE COPILOTS AUDIO PANEL VOLUME COULD NOT BE CONTROLLED, DEFAULTED TO FULL VOLUME. THE MAINTENANCE TEAM DETERMINED THE CO-PILOTS AUDIO CONTROL PANEL WAS DEFECTIVE. THE AUDIO CONTROL PANEL WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
